Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
5 Publications
2023 | Published | Journal Article | IST-REx-ID: 13177 |

Hua B, Keller M, Schwarz M, Wirth M. Sobolev-type inequalities and eigenvalue growth on graphs with finite measure. Proceedings of the American Mathematical Society. 2023;151(8):3401-3414. doi:10.1090/proc/14361
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 12427 |

Balestrieri F. Some remarks on strong approximation and applications to homogeneous spaces of linear algebraic groups. Proceedings of the American Mathematical Society. 2023;151(3):907-914. doi:10.1090/proc/15239
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
2021 | Published | Journal Article | IST-REx-ID: 8773 |

Brown A, Romanov A. Contravariant forms on Whittaker modules. Proceedings of the American Mathematical Society. 2021;149(1):37-52. doi:10.1090/proc/15205
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 6986 |

Li P. A colimit of traces of reflection groups. Proceedings of the American Mathematical Society. 2019;147(11):4597-4604. doi:10.1090/proc/14586
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2015 | Published | Journal Article | IST-REx-ID: 8495
Bounemoura A, Kaloshin V. A note on micro-instability for Hamiltonian systems close to integrable. Proceedings of the American Mathematical Society. 2015;144(4):1553-1560. doi:10.1090/proc/12796
View
| DOI